# SDR CA060619009

- Difficulty date: June 8, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 34,948 hours
- Engine: Rroyce DART5342
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Loose
- Location: Compressor Case
- Part time: 45,932 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT MAINTENANCE ON THE RT ENGINE, MAINTENANCE PERSONNEL FOUND LOOSE HARDWARE WHILE OPENING UP THE LOWER PORTION OF THE ENGINE COWLING.  FURTHER INVESTIGATION REVEALED THAT THIS HARDWARE, CONSISTING OF ONE NUT AND ONE BROKEN STUD WITH THE NUT STILL ATTACHED, CAME FROM THE OUTBOARD ENGINE MOUNT FOOT.  AT THIS TIME, IT WAS ALSO DISCOVERED THAT THE OTHER RETAINING NUTS ON THIS FOOT WERE ALSO SLIGHTLY LOOSE.  THE ENGINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  AN IN-FIELD REPAIR WILL BE CARRIED OUT ON THE ENGINE.
